Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5103
Title: Comment on: "Application of Exp-function method for (3+1 )-dimensional nonlinear evolution equations" [Comput. Math. Appl. 56 (2008) 14511456]
Authors: Aslan, İsmail
Keywords: Common error
Exp-function method
Potential-YTSF equation
Kadomstev-Petviashvili equation
Nonlinear equations
Issue Date: Mar-2011
Publisher: Elsevier Ltd.
Source: Aslan, İ. (2011). Comment on: "Application of Exp-function method for (3+1 )-dimensional nonlinear evolution equations" [Comput. Math. Appl. 56 (2008) 14511456]. Computers and Mathematics with Applications, 61(6), 1700-1703. doi:10.1016/j.camwa.2011.01.043
Abstract: We show that Boz and Bekir [A. Boz, A. Bekir, Application of Exp-function method for (3+1)-dimensional nonlinear evolution equations, Comput. Math. Appl. 56 (2008) 14511456] obtained some incorrect solutions for the equations studied by means of the Exp-function method. We verify our assertion by direct substitution and pole order analysis. In addition, we provide the correct results using the same approach.
URI: https://doi.org/10.1016/j.camwa.2011.01.043
http://hdl.handle.net/11147/5103
ISSN: 0898-1221
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5103.pdfMakale199.92 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

15
checked on Feb 17, 2024

WEB OF SCIENCETM
Citations

15
checked on Jan 20, 2024

Page view(s)

146
checked on Feb 19, 2024

Download(s)

144
checked on Feb 19, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.